# SDR CA070625004

- Difficulty date: June 24, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Doug DC-6B
- Aircraft time: 28,203 hours
- Engine: Pwa BWASP
- Propeller: Hamstd 43E60
- System (JASC): 8560 · Reciprocating Engine Supercharger
- Part: Supercharger
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) AT TOP OF CLIMB ENGINE POWER DECREASED TO 20 INCH MANIFOLD PRESSURE AND 80 BMEP.  ENGINE WAS SHUTDOWN AND AIRCRAFT RETURNED TO AIRPORT.  SUSPECT ENGINE SUPERCHARGER BLOWER FAILED. (TC NR 20070625004)
